排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2002, Vol. 20 Issue (4): 5-8    DOI: 10.3969/j.issn.1674-8530.2002.04.002
Article Current Issue| Next Issue| Archive| Adv Search |
3-D Numerical Simulation for Incompressible Turbulent Flow in the Impellers ofDouble-channel Pumps
LIU Hou-lin, YUAN Shou-qi, SHI Wei-dong, KONG Fan-yu
Jiangsu University of Science and Technology, Zhenjiang 212013, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn